# SDR C1HA200195013

- Difficulty date: July 23, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT WALL ASSY INOP.  INSPECTED LIGHT AND FOUND WIRING TO LIGHT DISLODGED.  RECONNECTED LIGHT ASSY TO WALL SOCKET.  OPS CHECKED NORMAL.
